Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from acne. Looking for effective treatment

Answered by
Dr.
Dr. Kruti

Dermatologist

Practicing since :2003

Answered : 345 Questions

default
Posted on Sat, 15 Dec 2012 in Acne
Question: I have always had pimples. Even though I am 32 I still suffer from acne..sometimes severe..sometime my skin completely clears up
doctor
Answered by Dr. Kruti 29 minutes later
Hello.

Thanks for posting your query.

I can understand your concern. When you have acne usually beyond the age of 26 - 27, its referred to as adult acne. It usually occurs due to hormonal imbalance. Here, the most common cause of hormonal imbalance is Polycystic ovarian syndrome (PCOS).

You will need to get yourself investigated for it by getting an ultrasound examination of the pelvis and also by getting blood tests done. If the tests indicate that you have PCOS, then you need to treat it with anti androgens under the supervision of an endocrinologist.

For now I recommend you apply Retino A cream at night on full face for 2 hrs. And brevoxyl 4 % cream on the pimples in the morning. Also use a salicylic acid face wash twice a day.

This should help in resolving acne.

Hope my recommendations are useful to you. Please let me know if I can address any additional concerns.

Regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Acneiform eruptions

doctor1 MD

I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help

doctor1 MD

Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.